# SDR EY2R9601175

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Cap Screw
- Part number: 130035908
- Condition: Corroded
- Location: Propeller Assy
- Part time: 21,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP SCREW FOUND CORRODED.
